# SDR IPXA1B65400

- Difficulty date: February 7, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD FORE FLAP OTBD L/E AREA EXISTING REPAIR (NON STANDARD) REDO.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5C.
